Real Academia de Ciencias Exactas, Físicas y Naturales
Revista Serie A Matemáticas (RACSAM)
Serie A | Volumen 106 | Número 2 | Año 2012
ÍNDICE / INDEX
(Avaliable on line at link.springer.com)
pág. 235
Complete convergence for arrays of rowwise negatively orthant dependent random variables
Xuejun Wang, Shuhe Hu and Wenzhi Yang
DOI: 10.1007/s13398-011-0048-0. Avaliable on line at link.springer.com/article/10.1007/s13398-011-0048-0
pág. 247
On the abstract Cauchy problem for operators in locally convex spaces
Paweł Domański and Michael Langenbruch
DOI: 10.1007/s13398-011-0052-4. Avaliable on line at link.springer.com/article/10.1007/s13398-011-0052-4
pág. 275
Linearization of weighted (LB)-spaces of entire functions on Banach spaces
María J. Beltrán
DOI: 10.1007/s13398-011-0049-z. Avaliable on line at link.springer.com/article/10.1007/s13398-011-0049-z
pág. 287
Fixed point results for generalized cyclic contraction mappings in partial metric spaces
M. Abbas, T. Nazir and S. Romaguera
DOI: 10.1007/s13398-011-0051-5. Avaliable on line at link.springer.com/article/10.1007/s13398-011-0051-5
pág. 299
Mean ergodic semigroups of operators
Angela A. Albanese and José Bonet
DOI: 10.1007/s13398-011-0054-2. Avaliable on line at link.springer.com/article/10.1007/s13398-011-0054-2
pág. 321
Some Baum–Katz type results for φ-mixing random variables with different distributions
Xuejun Wang and Shuhe Hu
DOI: 10.1007/s13398-011-0056-0. Avaliable on line at link.springer.com/article/10.1007/s13398-011-0056-0
pág. 333
On some properties of a certain class of compacta
Jesús Ferrer
DOI: 10.1007/s13398-011-0057-z. Avaliable on line at link.springer.com/article/10.1007/s13398-011-0057-z
pág. 341
The number of K-determination of topological spaces
B. Cascales, M. Muñoz and J. Orihuela
DOI: 10.1007/s13398-012-0058-6. Avaliable on line at link.springer.com/article/10.1007/ s13398-012-0058-6
pág. 359
On symmetric representations of groups of automorphism of bordered Klein surfaces
Czesław Bagiński and Grzegorz Gromadzki
DOI: 10.1007/s13398-012-0062-x. Avaliable on line at link.springer.com/article/10.1007/s13398-012-0062-x
pág. 371
Genericity of Fréchet smooth spaces
Ondřej Kurka
DOI: 10.1007/s13398-012-0063-9. Avaliable on line at link.springer.com/article/10.1007/ s13398-012-0063-9
pág. 407
Some remarks concerning the spaces of multipliers and convolutors, OM and O′C, of Laurent Schwartz
Julian Larcher
DOI: 10.1007/s13398-012-0059-5. Avaliable on line at link.springer.com/article/10.1007/ s13398-012-0059-5
pág. 419
On a factorization of Riemann’s ζ function with respect to a quadratic field and its computation
Xavier Ros-Oton
DOI: 10.1007/s13398-012-0060-z. Avaliable on line at link.springer.com/article/10.1007/ s13398-012-0060-z
pág. 429
Quadratic modular symbols
Pilar Bayer and Iván Blanco-Chacón
DOI: 10.1007/s13398-012-0061-y. Avaliable on line at link.springer.com/article/10.1007/ s13398-012-0061-y
pág. 443
A Gröbner bases-based rule based expert system for fibromyalgia diagnosis
Josefina Piury, Luis M. Laita, Eugenio Roanes-Lozano, Antonio Hernando, Francisco-Javier Piury-Alonso, José M. Gómez-Argüelles and Laura Laita
DOI: 10.1007/s13398-012-0064-8. Avaliable on line at link.springer.com/article/10.1007/ s13398-012-0064-8
pág. 457
The approximation property for spaces of holomorphic functions on infinite dimensional spaces III
Seán Dineen and Jorge Mujica
DOI: 10.1007/s13398-012-0065-7. Avaliable on line at link.springer.com/article/10.1007/s13398-012-0065-7